MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Medical Device Problem Codes Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart and a cold reset was performed and button error.Customer reported that they were able to clear the alarm and also was able to rewind the pump.Customer also reported that alarmed did not recurred after inserting a new battery but it recurred during normal use.Troubleshooting was performed.No harm requiring medical intervention was reported.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed displacement test, a21 alarm and self test.No unexpected a21 alarm noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9887467
Report Number2032227-2020-102041
Device Sequence Number16998829
Product Code OYC
UDI-Device Identifier00643169221482
UDI-Public(01)00643169221482
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA000290380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight215